# SDR ASOA2012022600631

- Difficulty date: February 26, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 20,752 hours, 18,713 cycles
- Engine: Ge CF34*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32895903
- Part serial: 794C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE RECEIVED LT 14TH DUCT WARNING MESSAGE.  QRH PROCEDURE DID NOT EXTINGUISH.  ACFT DIVERTED, EMERGENCY DECLARED.  R & R LT 14TH STAGE BLEED AIR SHUTOFF VALVE IAW AMM 36-12-01.  LEAK AND OPS CHECKED GOOD.
